Global solutions for nonlinear schrödinger equations with arbitrarily growing nonlinearity and contracted initial data

Kenji Nakanishi, Tohru Ozawa

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)221-224
Number of pages4
JournalKyushu Journal of Mathematics
Volume56
Issue number1
DOIs
Publication statusPublished - 2002
Externally publishedYes

Fingerprint

Global Solution
Nonlinear Schrödinger Equation
Nonlinearity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Global solutions for nonlinear schrödinger equations with arbitrarily growing nonlinearity and contracted initial data. / Nakanishi, Kenji; Ozawa, Tohru.

In: Kyushu Journal of Mathematics, Vol. 56, No. 1, 2002, p. 221-224.

Research output: Contribution to journalArticle

@article{dc2fcd63ea544aedbfbecf0eff92aa63,
title = "Global solutions for nonlinear schr{\"o}dinger equations with arbitrarily growing nonlinearity and contracted initial data",
author = "Kenji Nakanishi and Tohru Ozawa",
year = "2002",
doi = "10.2206/kyushujm.56.221",
language = "English",
volume = "56",
pages = "221--224",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - Global solutions for nonlinear schrödinger equations with arbitrarily growing nonlinearity and contracted initial data

AU - Nakanishi, Kenji

AU - Ozawa, Tohru

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0347641141&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0347641141&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.56.221

DO - 10.2206/kyushujm.56.221

M3 - Article

VL - 56

SP - 221

EP - 224

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -